Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

pat57

Members
  • Content Count

    1,502
  • Joined

  • Last visited

Community Reputation

0 Neutral

About pat57

  • Rank
    Advanced Member

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Location
    Pennyslvania

Recent Profile Visitors

4,603 profile views
  1. I was at my worst during perimenopause because of lower blood volume. I got much better when periods stopped.
  2. Fainting is clearly a case for disability. I think your Dr. may have to suspend your drivers license is you go that route though. good luck
  3. I had alot of problems- fainting , seizures and unable to stand- but got better after menopause. The Dr. did find a med that helped me also. I do not have POTS tho. I have OH and NCS. The med is Norpace. good luck
  4. I am on Norpace which effects the Muscarinic Acetylcholine Receptors, and that is why it works for me.
  5. this is what I meant........... "Countermaneuvers can help to decrease symptoms by lessening the amount of blood that pools in one's legs. Useful countermaneuvers include: standing with your legs crossed, sitting in a low chair, sitting in the knee to chest position, leaning forward with your hands on your knees when sitting and tightening the buttocks, thigh and leg muscles when standing (particularly when standing for any length of time). Research shows that tensing the leg muscles while standing enhances brain blood flow and reduces sympathetic activity (van Lieshout Pott, Madsen, van Goudoever & Secher, 2001.) Squatting can also be a useful countermaneuver, although some patients report an increase in symptoms after squatting."
  6. I sure have had what you describe, I think you POTSIE'S go up and down in BP. I have NCS and OH so I go down and down. My best freinds to ward that off are compression stockings , salt and water. There are aroebic compensitory movements that can help. I forget the proper term. Someone will know. Anyway learn them and use them. For example, running in place- it will bring the BP up. good luck
  7. hi ,I have NCS so it may play out different. My bp was always 0/p, 0 over palpable. To low for the machine.
  8. Hi I'm afraid you can't be sure if you pass iout or have a seizure. If you collaspe and no one is witness- you just don't know. Did you know about the activity the Dr. reported to you during your TTT? There are certain presentations of Elipectic seziure verses cerebral hypoxia. One increases in presentation then stops ,one trails off. The way you arch your back (every detail) matters. Dr. Grubb has descibed this in one of his books. I have had lots of seizures from lack of blood to the brain and I was dxed with Elipesy at first. Every time ,I think I do not go ,out but I do. BTW minor limb jerking during a TTT is seizing and not a seizure. Its the bodies way of trying to up the BP. Had you not been laid down it would have become a generalizeds tonic clonic seizure .Check that with a Dr. only my opinion. good luck
  9. Right under the "forum" link is a link "support groups". You can contact each group leader from there.
  10. the standing still causes blood pooling in the legs which causes the autonomic system to compensate. If the patient does not compensate properly, they can detect that.
  11. If you have only fainted during a TTT, you should not lose your license the TTT is a special circumstance. Discuss this first with your Dr. I lost my license for 4 years. And even though I fainted on every TTT The Dr. OKed me to drive because he felt I would not have fainted during the last one if I was seated. I had 4 TTT. the first three I dropped to 0/P. 0 over palpable. The last one due to the right med combo was 30/50 (or maybe it was 50/30)?. I would ask him first about how he views the issues. good luck.
  12. I am out only 15-20 secs. I fully recover in 2 to 10 minutes.
  13. I hear you. Its great that the hassle of the process is behind you though. My daughter is on SSI and that was a nightmare.
×
×
  • Create New...